| Model Number |
9734060 |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No service had been requested from the site.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information regarding a navigation system being used for an spine procedure.During the procedure, the instrument tool cards could not be added into the software after installing spine tools.The manufacturer representative confirmed the instrument tools did not show in the "instruments not at this site" section.Reinstall of the tools database did not resolve the issue.The reported issue resulted in approximately a 45 minute procedure delay.The procedure was completed with the use of another navigation system.Further actions included requesting uninstall/reinstall of the spine software.To date, this had not been completed.
Additional Manufacturer Narrative
Additional patient information have been received.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received.It was reported that the procedure was a thoracolumbar procedure.
Additional Manufacturer Narrative
D10/h2/h3/h6: logs were returned for analysis.The logs were reviewed but provided no additional insight regarding the cause of reported complaint.Codes 10, 213 and 4315 are applicable to this.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.